# SDR AALA201802279024

- Difficulty date: February 24, 2018
- Submitted: February 28, 2018
- Operation: Air carrier
- Aircraft: N961TW
- Make and model: Doug MD 83
- Aircraft serial: 53611
- Aircraft time: 51,753 hours, 25,807 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Relay
- Part number: 92747813
- Condition: Overheated
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS GROUNDED. FLIGHT ATTENDANTS REPORTED STRONG ELECTRICAL BURNING SMELL AT APPROXIMATELY ROW 7. SMELL REPORTED COINCIDENT WITH A/P. FOUND AIRCRAFT NOSE UP BRAKE CONTROL RELAY OVERHEATED. REPLACED RELAY R20-18. OPERATIONS CHECK OK PER AMM 27-40-03.
